BibTeX record: journals/tcs/Gardy94

download as .bib file

@article{DBLP:journals/tcs/Gardy94,
  author    = {Dani{\`{e}}le Gardy},
  title     = {Join Sizes, urn Models and Normal Limiting Distributions},
  journal   = {Theor. Comput. Sci.},
  year      = {1994},
  volume    = {131},
  number    = {2},
  pages     = {375--414},
  url       = {http://dx.doi.org/10.1016/0304-3975(94)90180-5},
  doi       = {10.1016/0304-3975(94)90180-5},
  timestamp = {Wed, 01 Oct 2014 21:13:01 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/Gardy94},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}